# SDR SIMA20140828003

- Difficulty date: August 28, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 27,483 hours, 23,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING FLOOR STRIPS 2 & 3 WILL NOT ILLUMINATE.  R & R NR 3 INVERTER IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
